Isomorphic vector-valued Banach-Stone theorems for subspaces

Al-Halees, Hasan and Fleming, Richard J.: Isomorphic vector-valued Banach-Stone theorems for subspaces. Acta scientiarum mathematicarum, (81) 1-2. pp. 189-214. (2015)

[img] Cikk, tanulmány, mű
math_081_numb_001_002_189-214.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2015
Volume: 81
Number: 1-2
Page Range: pp. 189-214
ISSN: 0001-6969
Language: angol
DOI: https://doi.org/10.14232/actasm-014-255-x
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 213-214.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 17. 10:36
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/35202

Actions (login required)

View Item View Item